American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03C45) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Ehud Hrushovski. Stable group theory and approximate subgroups. J. Amer. Math. Soc. 25 (2012) 189-243. MR 2833482.
Abstract, references, and article information   
View Article: PDF

[2] Paweł Idziak, Ralph McKenzie and Matthew Valeriote. The structure of locally finite varieties with polynomially many models. J. Amer. Math. Soc. 22 (2009) 119-165. MR 2449056.
Abstract, references, and article information   
View Article: PDF

[3] Ehud Hrushovski, Ya'acov Peterzil and Anand Pillay. Groups, measures, and the NIP. J. Amer. Math. Soc. 21 (2008) 563-596. MR 2373360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Steven Buechler and Olivier Lessmann. Simple homogeneous models. J. Amer. Math. Soc. 16 (2003) 91-121. MR 1937201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Steven Buechler, Anand Pillay and Frank Wagner. Supersimple theories. J. Amer. Math. Soc. 14 (2001) 109-124. MR 1800350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ehud Hrushovski. The Mordell-Lang conjecture for function fields. J. Amer. Math. Soc. 9 (1996) 667-690. MR 1333294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1